American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Bakhrom Abdullaev. Nevanlinna's characteristic functions with complex Hessian potential. Contemporary Mathematics 662 (2016) 97-105.
Book volume table of contents   
View Article: PDF

[2] Azimbay Sadullaev. Pluriregular compacts in ${{\mathbb{P}}^{n}}$. Contemporary Mathematics 662 (2016) 145-156.
Book volume table of contents   
View Article: PDF

[3] B. I. Abdullaev, A. A. Atamuratov and M. D. Vaisova. Analogue of the Lelong's theorem for $m - wsh$ functions. Contemporary Mathematics 662 (2016) 139-144.
Book volume table of contents   
View Article: PDF

[4] Aydın Aytuna and Azimbay Sadullaev. Polynomials on parabolic manifolds. Contemporary Mathematics 662 (2016) 1-22.
Book volume table of contents   
View Article: PDF

[5] Barbara Drinovec Drnovšek and Franc Forstnerič. Minimal hulls of compact sets in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 7477-7506.
Abstract, references, and article information   
View Article: PDF

[6] John P. D’Angelo. A Monge-Amp\`ere inequality and applications to holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4347-4359.
Abstract, references, and article information   
View Article: PDF

[7] László Lempert. A maximum principle for Hermitian (and other) metrics. Proc. Amer. Math. Soc. 143 (2015) 2193-2200.
Abstract, references, and article information   
View Article: PDF

[8] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Continuous approximation of quasiplurisubharmonic functions. Contemporary Mathematics 644 (2015) 67-78.
Book volume table of contents   
View Article: PDF

[9] Sébastien Boucksom, Charles Favre and Mattias Jonsson. Solution to a non-Archimedean Monge-Amp\`ere equation. J. Amer. Math. Soc. 28 (2015) 617-667.
Abstract, references, and article information   
View Article: PDF

[10] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[11] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[12] Gautam Bharali and Sushil Gorai. Uniform algebras generated by holomorphic and close-to-harmonic functions. Proc. Amer. Math. Soc. 139 (2011) 2183-2189. MR 2775396.
Abstract, references, and article information   
View Article: PDF

[13] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Scott Simon. A Dolbeault isomorphism theorem in infinite dimensions. Trans. Amer. Math. Soc. 361 (2009) 87-101. MR 2439399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aydin Aytuna and Vyacheslav Zakharyuta. On Lelong-Bremermann Lemma. Proc. Amer. Math. Soc. 136 (2008) 1733-1742. MR 2373603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zbigniew Blocki and Slawomir Kolodziej. On regularization of plurisubharmonic functions on manifolds. Proc. Amer. Math. Soc. 135 (2007) 2089-2093. MR 2299485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dan Coman. Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006) 1927-1935. MR 2215761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dan Coman, Norman Levenberg and Evgeny A. Poletsky. Quasianalyticity and pluripolarity. J. Amer. Math. Soc. 18 (2005) 239-252. MR 2137977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean-Pierre Rosay. Discs in complex manifolds with no bounded plurisubharmonic functions. Proc. Amer. Math. Soc. 132 (2004) 2315-2319. MR 2052407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] László Lempert. Plurisubharmonic domination. J. Amer. Math. Soc. 17 (2004) 361-372. MR 2051614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. The geometry of analytic varieties satisfying the local Phragmén-Lindelöf condition and a geometric characterization of the partial differential operators that are surjective on $\mathcal{A}(\mathbb{R}^4)$. Trans. Amer. Math. Soc. 356 (2004) 1315-1383. MR 2034311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties. Proc. Amer. Math. Soc. 131 (2003) 2423-2433. MR 1974640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia